# SDR YENA20141129266

- Difficulty date: November 29, 2014
- Submitted: December 2, 2014
- Operation: Air carrier
- Aircraft: N537JT
- Make and model: Airbus A320-232
- Aircraft serial: 1785
- Aircraft time: 44,888 hours, 15,765 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CREW REPORTED EMERGENCY LIGHTING FOR AISLE SEAT 11D INOPERATIVE.  FOUND WIRES BROKEN. REPAIRED IAW AWM 33-51-01.  PERFORMED BUTT SPLICE IAW ESPM 30-43-11. OPS CHECKED NORMAL. OK FOR SERVICE.
